MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATH PHC

MEDLINE INDUSTRIES, LP MEDLINE; CATH PHC
Catalog Number DYNJ37490I
Medical Device Problem Codes Material Deformation (2976); Air/Gas in Device (4062)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, on (b)(6) 2026 "air injected into a coronary artery as a result of kinked tubing.".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026 "air injected into a coronary artery as a result of kinked tubing." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CATH PHC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24476923
Report Number1423395-2026-00033
Device Sequence Number9360750
Product Code OES
UDI-Device Identifier10193489363456
UDI-Public10193489363456
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ37490I
Device Lot Number25LMJ533
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown